# SDR ASOA2016042114711

- Difficulty date: April 17, 2016
- Submitted: April 21, 2016
- Operation: Air carrier
- Aircraft: N608QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10026
- Aircraft time: 35,519 hours, 26,205 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHTS CEILING AT ROW 15 INOPERATIVE.  REPAIRED CONNECTOR AT ROW 15 EMERGENCY FLOOD LIGHT IAW ESPM 20-26-03. OPS CHECKED GOOD.
